oFear - Anxiety and Phobia Forum
Effexor-weight gain or weightloss? - Printable Version

+- oFear - Anxiety and Phobia Forum (http://www.ofear.com)
+-- Forum: Medication, Symptoms, Treatment and Support (/f-medication-symptoms-treatment-and-support)
+--- Forum: Treatment (/f-treatment)
+---- Forum: Medication (/f-medication)
+---- Thread: Effexor-weight gain or weightloss? (/t-effexor-weight-gain-or-weightloss)

Pages: 1 2


Effexor-weight gain or weightloss? - labyssum - 01-26-2008 07:18 AM

Has anyone been on Effexor?
Did you gain or lose weight?


Re: Effexor-weight gain or weightloss? - SymphonyofaButterfly - 01-26-2008 08:06 AM

Ok I can't really answer this as I'm not on the drug. My friend though is on effexor and it has contributed to her weight gain.

Symphony


Re: Effexor-weight gain or weightloss? - labyssum - 01-27-2008 05:51 AM

Ok, thanks. ;]


Re: Effexor-weight gain or weightloss? - SymphonyofaButterfly - 01-27-2008 08:43 AM

No problem, sorry I couldn't be more helpful.

Symphony


Re: Effexor-weight gain or weightloss? - MrsPanda - 01-28-2008 04:45 AM

I was on 150 mgs of Effexor daily. I lost a great deal of weight and also developed a terrible knack for teeth-grinding, I hated being on it and have been put on something else now, but if it works for you then great!! I however had a terrible time on it, hope it does the job though!


Re: Effexor-weight gain or weightloss? - labyssum - 01-28-2008 06:51 AM

Thanks for the replies... ;]


Re: Effexor-weight gain or weightloss? - susysays - 02-14-2008 03:05 PM

Hi ,for what i tis worth,I tried effexor or venlafaxine is the other name for it,I got very big!!!.I think that I used to be a slim woman,untill I got onto the horrid antidepressants,(when I say horrid) I meant that they are horrid some of the side effects,however having said this ,it is good to have something to help when one is suiciadal,or just having terrible anxiety,if they help the panic attacks subside "go for it). :lol: happy7 I am happy to tell you I am off this drug now and no thinner,as i a m on tripress (trimiprimine) another anti depressant for sleep mainly for me.God bless Susysays


Re: Effexor-weight gain or weightloss? - labyssum - 02-15-2008 11:43 AM

I heard that if you take it on an empty stomach, it decreases your appetite, so I'm trying that tomorrow. :wink:


Re: Effexor-weight gain or weightloss? - MrsKiki - 03-21-2008 11:43 PM

Ive heard so many stories.
You get huge... you get super skinny...
I guess it varies...


Re: Effexor-weight gain or weightloss? - labyssum - 03-22-2008 04:21 AM

I hope I'm one of the lucky few. :wink:


Re: Effexor-weight gain or weightloss? - MrsKiki - 03-22-2008 05:42 AM

1st time i took Zoloft I lost TOO MUCH weight.
fast forward 5 yrs. I took it again
I gained 10lbs
so odd.


Re: Effexor-weight gain or weightloss? - labyssum - 03-22-2008 06:36 AM

Oh wow, thats really strange... :O ???


Re: Effexor-weight gain or weightloss? - MrsKiki - 03-22-2008 06:42 AM

I think that the 1st time I took Zoloft, I was in a totally diff place in my life.
I was in abusive relationship and I was under a tremendous amount of stress. The 2nd time, it was a totally different environment I was in,


Re: Effexor-weight gain or weightloss? - labyssum - 03-22-2008 07:56 AM

Oh...That makes more sense.
I've been in abusive relationships too, I'm glad you're past it. ;]


Re: Effexor-weight gain or weightloss? - Dixxie - 06-14-2008 10:46 AM

I am just starting Effexor tonight is first night. I am slim 135 lbs. at 5'8". I will let you guys know what happens to me. =[